# SDR AWKA20160310001

- Difficulty date: March 8, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N750XJ
- Make and model: Cessna 750
- Aircraft serial: 7500250
- Aircraft time: 10,504 hours, 5,315 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ON DEPARTURE, & CLIMBING THROUGH 5000’, THE FLIGHT CREW RECEIVED A RED, RT PYLON BLEED LEAK, CAS MSG.  THE CREW RAN THE CHECKLIST & DECLARED AN EMER.  THE DECISION WAS MADE TO DIVERT, WHERE THEY LANDED WITHOUT INCIDENT.  NO BLEED AIR LEAKS WERE FOUND DURING ENG GND RUNS.  HOWEVER OUT OF PRECAUTION, BOTH TEMP SENSORS, PN S101816PG, WERE REPLACED WITH NEW ON THE RT PYLON.  ENG GND RUN LEAK & OPERATIONAL CHECKS WERE NORMAL.  ACFT WAS RETURNED TO SERVICE.
